Schedules

Jan
27
Mon
BEST OF BRITISH CLASSICAL MUSIC
Jan 27 @ 04:00 – 05:00
BEST OF BRITISH CLASSICAL MUSIC

60 Minutes of the best of British Classical music

GOING WILD
Jan 27 @ 05:00 – 06:00
GOING WILD

TWO   30 Minute “Going Wild” shows with Stuart Mabbutt

The Chart Show
Jan 27 @ 06:00 – 07:00
The Chart Show

The Top 20 from a week in history with Ray Oxley.

The A to Z of Pop
Jan 27 @ 07:00 – 08:00
First decade of pop with COLIN JAMES
Jan 27 @ 08:00 – 09:00
First decade of pop with COLIN JAMES

First decade of pop.

Hits of the 50,s with COLIN JAMES

The Elevator Zone
Jan 27 @ 22:00 – 23:00
The Elevator Zone

A fascinating and informative hour of Easy listening, lounge, space-age pop with your host, Bubba the Loungehound.

Jan
28
Tue
IN CONCERT
Jan 28 @ 00:00 – 01:00
IN CONCERT

60 MINUTES OF MUSIC IN CONCERT FROM A SPECIAL SELECTION OF ARTISTS

The A to Z of Pop
Jan 28 @ 01:00 – 02:00
The A to Z of Pop

Presented by Richard Smith

The Morning Play
Jan 28 @ 02:00 – 03:00
The Morning Play

A bit of drama to get your grey matter working if you’re an early riser…

BEST OF BRITISH CLASSICAL MUSIC
Jan 28 @ 04:00 – 05:00
BEST OF BRITISH CLASSICAL MUSIC

60 Minutes of the best of British Classical music